# SDR DALA2017081506266

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT HORIZONTAL STABILIZER, HSS 92.70 RIB, THIRD STIFFENER FROM FRONT SPAR IS CRACKED.  MAINTENANCE REPAIRED THE RIB IAW SRM 55-10-09, REPAIR 4.
